Dr. Oz: Beta Blockers Decrease Heart Rate & Renin


Doctor Oz was asked by a woman named Lisa if her 56 year old husband’s decrease in heart rate and renin could have anything to do with blood pressure medication.

Dr. Oz said that beta blockers (commonly used for high blood pressure) and water pills (which make you go to the bathroom a lot so that you don’t retain water), both are associated with a variety of side effects.  If you are overweight or have a big stomach, this can also be a huge health problem.  If you suspect that your decrease in heart rate and renin is caused by the Beta Blockers you take, contact your doctor to discuss the issue!


Leave a Reply

Your email address will not be published. Required fields are marked *

Sign up to our newsletter!

Human Verification: In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.